# SDR YYFA20141112002

- Difficulty date: September 26, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 43,104 hours, 22,285 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH LIGHT ILLUMINATED DURING CLIMB.  FOUND 4EACH PNEUMATIC LEAKS ON LT SYS.  SECURED CLAMPS.  OPERATIONS CHECKED GOOD AT HIGH POWER RUN UP IAW 36-00-00 & 71-00-00.  NO DEFECTS NOTED.
